# SDR ASAA2021082336291

- Difficulty date: August 23, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 02993
- Aircraft time: 45,800 hours, 14,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5348002321300
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON THE AFT LAVATORY VENT OUTLET SKIN CUTOUT GROUNDED - YES. REPAIRED SKIN PER A320 SRM 53-41-11-300-004
